# SDR CA961021012

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: 1st Stage
- Part time: 2,632 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER DOING A REDUCE THRUST TAKEOFF, THE CREW SELECTED CLIMB POWER.  THERE WAS AN ABRUPT LOSS OF THRUST AND A LOUD COMPRESSOR STALL AT ABOUT 2,500 FEET.  LEFT ENGINE TEMPERATURE EXCEEDED RED LINE FOR 30 TO 40 SECONDS AND WAS SHUT DOWN.   NR 1 ENGINE COMPRESSOR STAGE 1 BLADE HIGH CYCLE FATIGUE FAILURE WAS DETERMINED TO BE THE PRIMARY FAILURE.  MOST LIKELY CAUSE OF THE BLADE FAILURE WAS FOREIGN MATERIAL BINDING THE VG FEEDBACK CABLE, CAUSING THE FUEL CONTROL TO IMPROPERLY SCHEDULE VANE ANGLE.
